# SDR DHL2003802010

- Difficulty date: June 28, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 327
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 5 SMOKE DETECTOR.  OPS NORMAL PER M/M 26-10-0.
